Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 39, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 12, 2020, 6:36 AM CDT for Henderson County, Texas. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2020, 6:36 AM CDT (11:36 UTC)
- Expired
- Apr 12, 2020, 7:15 AM CDT
- In force
- 39 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Henderson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 127 km from the middle of the area, began a volume at 11:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 7:06 AM CDT | TSTM WND DMG | Malakoff, TX | FOUR INCH BRANCHES BROKEN OFF TREES IN MALAKOFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 5:52 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 509 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 323 m²/s²
- 0-3 km storm-relative helicity
- 406 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.7
The text
As transmitted.
341
WUUS54 KFWD 121136
SVRFWD
TXC213-121215-
/O.NEW.KFWD.SV.W.0039.200412T1136Z-200412T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
636 AM CDT Sun Apr 12 2020
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Central Henderson County in central Texas...
* Until 715 AM CDT.
* At 636 AM CDT, a severe thunderstorm was located over Malakoff, or
11 miles west of Athens, moving northeast at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Athens, Malakoff, Eustace, Trinidad, Caney City, Payne Springs, Log
Cabin, Murchison and Star Harbor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until noon CDT for central and
north central Texas.
For your protection get inside a sturdy structure and stay away from
windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
LAT...LON 3204 9605 3206 9607 3208 9606 3208 9609
3211 9612 3215 9610 3216 9612 3216 9616
3218 9618 3236 9600 3235 9562
TIME...MOT...LOC 1136Z 233DEG 32KT 3216 9604
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
BainWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 3:13 AM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Apr 12, 3:13 AM CDT, 3 hours 23 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 313 AM CDT Sun Apr 12 2020 .SHORT TERM... /NEW/ /Through Monday/ ...Severe Weather Threat Increasing South of I-20, and Particularly Across Central Texas Through Mid-Morning... ...Gusty West Winds 20-25 MPH W/Gusts To 35 MPH Expected This Afternoon Across Central Texas Along/W of Highway 6... ....Very Gusty Northwest Winds 20-30 mph With Gusts To 40 mph Expected Across North Texas This Evening... Plenty to talk about this Easter Sunday, as we await our main and vigorous mid level lift out of the Southern Rockies/Northern Mexico and across the state today. Meanwhile, the surface warm front has surged into the I-20 corridor in the East, then up toward the Red River near Bowie. Anywhere southwest of the warm front is in the the upper 60s/lower 70s with rich dew point temperatures well into the 60s, with western Central Texas values around 70 degrees. Large scale ascent is already being realized from the Upper Rio Grande Plains, northwest into the Concho Valley and Permian Basin area with a few discrete supercells moving northeast across into the western Hill Country and on either side of I-10. Farther west, a linear complex was forming across the eastern Permian basin where more unidirectional flow through the mid levels was occurring. MLCAPE southwest of the warm from was in the realm of 2500 J/KG per latest mesoanalysis, but upwards to 3000+ J/KG across the Hill Country into the Rio Grande Plains. A tornado watch has been issued through 8 am CDT from Temple to Waco, back west to the Colorado River Valley and rightfully so. With WSW deep layer shear of 60-70 knots, SSW 0-1km low level shear on the order of 20-30 knots, all modes of severe weather will be possible across Central Texas through daybreak this morning. Though the low level direction is not optimum for an outbreak of tornadoes, it is beyond sufficient enough that a few tornadoes, especially with discrete storms in advance of the encroaching squall line further to the west-northwest. By dawn and continuing through mid-late morning, the linear forcing and line of storms should overtake any discrete cells with more bowing segments capable of damaging winds upwards to 70 mph+, as well as very large hail considering the abundance of lift and steep lapse rates aloft exceeding 8 Deg C/Km. As such, we are anticipating some high impact severe weather mainly south of I-20, through farther north, more localized instances of large hail and damaging winds are expected. The one saving grace for North Texas will be the Central Texas complex interrupting better low level inflow and slightly more stable conditions, especially as you head east of I-35 and north of I-20. The line echo segments (LEWPs) are forecast to exit into East Texas, the Ark-La-Tex and into AR/LA by late morning, as our vigorous mid level trough continues arriving across our area. Unfortunately, the rest of Easter Sunday will not be completely done with a severe weather threat, as plentiful mid level moisture will remain north of I-20 into Oklahoma for daytime heating to work upon in advance of an approaching strong surface cold front moving into the the TX/OK Panhandles. Deep layer shear values will remain strong with the strong near 200 knot upper jet max racing across the state. Combined with steep lapse rates in the 7-7.5 degree range and some residual MUCAPE near 1000 J/KG, a large hail threat appears possible with isolated-scattered storm development along the Red River, southeast toward the I-30 corridor from Dallas/Rockwall to Sulphur Springs...so do not let your guard down across these areas later today. Otherwise, temperatures behind the departing surface trough this afternoon will warm well into the upper 70s/lower 80s. The near unidirectional component of west-southwest low level flow will mix readily across much of the area and make for some very breezy and warm conditions in the afternoon. The strongest flow and warmest temperatures will be across those parts of Central Texas along and west of Highway 6 and I have posted an afternoon Wind Advisory for this area, as wind speeds of 20-25 mph with gusts to 35 mph will be possible. This was coordinated with surrounding offices to our south. Another strong cold front arrives in the wake of the departing dynamic storm system tonight, with very impressive cold advection and a very dynamic surface pressure gradient emanating from a surface low moving into the Mid Mississippi Valley. All rain chances will come to end across our far northeast counties by nightfall. I have drawn up another another Wind Advisory this evening for North Texas. Northwest winds 20 to 30 mph with gusts 35 to 40 mph will be possible this evening. I'll let later shifts reassess any spatial and timing changes later today, but these areas were where my greatest confidence from model data existed. Mid to high level cloudiness will clear across most areas except from the Highway 380 corridor to the Red River, where some canopy will linger in associated with the residual cyclonic flow aloft continuing across the Southern Plains. This will help low temperatures Monday morning stay a bit warmer than they usually would be, but it will be brisk and VERY COLD for moving into mid- April. Lows Monday will range from the lower-mid 30s in the northwest, to the lower 40s in eastern Central Texas. With the start of the growing season upon us, rural parts of northern and western North Texas may need to be monitored for a Freeze Watch, but at this time, it does not appear it will be an issue across our CWA. Don't put those heavy coats away just yet! 05/ && .LONG TERM... /Tuesday through Next Weekend/ Below normal temperatures are forecast for a couple of days to start the long term period. Largely rain/storm-free conditions are anticipated during this time as well, except along/north of I-20 where a few sprinkles will be possible on Tuesday. A slight warming trend can be anticipated through the remainder of the work week with an uptick in rain chances associated with another frontal passage. At this time, the air behind the late week FROPA does not appear very cold. A very cool start to the day is anticipated on Tuesday morning as light northeasterly breezes allow for some lingering CAA. Winds aloft, in the 850-700mb layer, however, will be out of the south/southwest resulting in some modest isentropic upglide. As such, I expect that at least mid-level cloud cover will be on the increase and this may be what keeps most areas above freezing during the pre-dawn hours. A reinforcing shot of colder air, is anticipated as high pressure builds to the north of the region. I've nudged high temperatures down...especially across western North Texas/northern parts of the Big Country for Tuesday where CAA will be the strongest. In addition to CAA, the modest upglide may result in some sprinkles near and north of I-20 where some large scale ascent in the form of jet entrance forcing may be sufficient to moisten the mid-levels. At this time, I don't expect much more than sprinkles. As noted in the previous AFD...the threat for any winter weather appears very low given that only a small portion of the troposphere will be saturated. Lift also appears too marginal to support a large generation of hydrometeors necessary for evaporative cooling. As such, the forecast will abstain from any winter precipitation at this time. Another chilly morning---perhaps coldest of the period---is anticipated on Wednesday morning. Clouds will thin, especially along the Red River, winds will diminish and the airmass will be dry. This should foster ideal radiational cooling and allow temperatures to fall into the 30s. Some of the more rural and more sheltered regions may experience a light freeze. Individuals with sensitive outdoor vegetation should monitor forecast closely given that the growing season has already begun. Fortunately, it appears that we'll start a warming trend Wednesday afternoon, at least relatively speaking. Highs on Wednesday will be in the upper 50s and low 60s, but this remains a good 10 to 15 degrees below climatological norms. Thursday morning and Thursday will feature even warmer conditions, with morning lows in the low 40s and daytime high temperatures in the upper 60s to mid 70s. The surface pressure gradient will tighten Thursday afternoon, resulting in blustery conditions...especially west of I-35. Friday will feature pleasant conditions with highs in the 70s areawide. Low level moisture will increase ahead of a diffuse trough/front slated to enter the area from the west/northwest. I'll advertise slight chance to chance PoPs across the eastern half of the area where the moisture is the greatest. I'll keep PoPs low, given that the initial moisture surge will likely be quite shallow/highly modified Gulf air. The front will shift winds to the north/northwest, but not much in the way of a noteworthy cool down is anticipated. Bain && .AVIATION... /NEW/ /06z TAFs/ Concerns and Challenges: Convective trends, especially across Central TX and Waco Regional Airport. Cig trends and improvement later this morning. Strong W winds and possible crosswind issues at DFW, as well as very gusty NW winds by/after 00z Monday. As for TS/VCTS potential, it still appears that between 10z-14z window looks to be the main impacts, though it's possible some impacts may linger as long as 15z. Biggest impact will occur in Central Texas and Waco Regional airport around 12z. Another challenge is the potential for Iso-Sct TS developing along the core of the more moist and colder air aloft wrapping into the our main upper trough this afternoon. This coincides with the best afternoon heating considering it's mid-April, the potential for VCTS at a few of the more northern DFW Metro terminals may need to be posted by 21z today. With confidence on the low end on where and when development occurs, I'll allow later forecasts to address this issue. Currently, cigs continue in the IFR category in advance of approaching strong to severe storms expected in the 10z-14z time frame. Across the DFW portion of the D10 area, cigs seem to be straddling the IFR/MVFR breakpoint on either side of I-35. IFR cigs prevail at FTW/AFW, while MVFR cigs FL010-012 prevail further east. High-res models/soundings/& guidance seem to differ on which to prevail, so will lean toward the more positive trends unless determined otherwise as we progress toward the 09z AMDs and the 12z TAF issuance. SSE winds 10-15 knots will prevail through 15z, before slowly veering SW 10 knots or less just in advance of a surface trough moving through the area. This feature will advance through all the airports by 21z, result in W/SW winds 15-20 knots with gusts 25-30 knots. This could result in some crosswind issues at D10 TAF sites. Cold FROPA will arrive across DFW around/shortly after 00z, while delayed a few hours at Waco Regional. In wake of the FROPA, look for NW winds 20-30 knots to prevail, with possible gusts reaching 35 knots this evening. NW winds will remain blustery through the remainder of tonight, but both wind speeds & gusts should diminish somewhat as we move toward 12z Monday. 05/ && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 80 39 56 41 55 / 20 0 0 5 5 Waco 81 40 60 39 57 / 20 0 0 0 0 Paris 74 37 54 39 55 / 40 5 0 5 10 Denton 79 37 54 38 54 / 20 0 0 5 5 McKinney 79 38 54 38 55 / 30 0 0 5 5 Dallas 80 41 56 42 56 / 20 0 0 0 5 Terrell 80 39 56 40 57 / 30 0 0 0 5 Corsicana 81 40 57 40 57 / 50 0 0 0 0 Temple 81 42 59 40 58 / 20 0 0 0 0 Mineral Wells 80 36 54 37 52 / 10 0 0 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 7 PM this evening to 1 AM CDT Monday for TXZ091>095-100>107-115>121-129>134-141-145. Wind Advisory from 1 PM this afternoon to 7 PM CDT this evening for TXZ156>160-174-175. Wind Advisory from 1 PM this afternoon to 1 AM CDT Monday for TXZ142>144. && 05/24
Hazardous weather outlook, Apr 12, 1:03 AM CDT, 5 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 103 AM CDT Sun Apr 12 2020 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 103 AM CDT Sun Apr 12 2020 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Overnight. The severe weather threat will increase across Central Texas after 4 am. These storms will race eastward and could pose a threat for damaging winds, large hail, and possibly a few tornadoes. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms will continue primarily east of I-35 and south of I-30 through mid morning Sunday. Additional, widely scattered strong to severe thunderstorms may develop in the afternoon along the Red River. If any storms develop in this area, large hail would be the primary threat. Thunderstorm chances will return Friday and Saturday, mainly east of the I-35 corridor. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested across Central Texas after 4 am and continue through mid morning Sunday.
In the hours before
Local storm report, Apr 12, 5:30 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
530 AM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 AM TSTM WND GST WACO 31.55N 97.15W
04/12/2020 E64 MPH MCLENNAN TX ASOS
64 MPH WIND GUST AT WACO ASOSSpecial weather statement, Apr 12, 5:35 AM CDT, 1 hour 1 minute before
Special Weather Statement National Weather Service Fort Worth TX 535 AM CDT Sun Apr 12 2020 TXZ145-146-121100- Hill TX-Navarro TX- 535 AM CDT Sun Apr 12 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HILL AND SOUTHWESTERN NAVARRO COUNTIES UNTIL 600 AM CDT... At 534 AM CDT, Doppler radar was tracking a strong thunderstorm over Dawson, or 21 miles southwest of Corsicana, moving northeast at 40 mph. Wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Corsicana, Hubbard, Dawson, Angus, Retreat, Oak Valley, Richland and Mustang. A Tornado Watch remains in effect until 800 AM CDT for Central Texas. LAT...LON 3181 9679 3190 9686 3212 9647 3191 9636 TIME...MOT...LOC 1034Z 243DEG 34KT 3189 9675 Bain
Special weather statement, Apr 12, 5:39 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
539 AM CDT Sun Apr 12 2020
TXZ159>161-121115-
Falls TX-Limestone TX-McLennan TX-
539 AM CDT Sun Apr 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MCLENNAN...CENTRAL
LIMESTONE AND NORTHEASTERN FALLS COUNTIES UNTIL 615 AM CDT...
At 539 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mart, or 14 miles northeast of Marlin, moving northeast at 35 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Mexia, Groesbeck, Mart, Riesel, Hallsburg, Fort Parker State Park and
Tehuacana.
A Tornado Watch remains in effect until 800 AM CDT for central Texas.
LAT...LON 3138 9682 3145 9692 3154 9693 3158 9684
3178 9649 3154 9634
TIME...MOT...LOC 1039Z 241DEG 32KT 3150 9680
BainSpecial weather statement, Apr 12, 6:01 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
601 AM CDT Sun Apr 12 2020
TXZ146-121130-
Navarro TX-
601 AM CDT Sun Apr 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NAVARRO COUNTY UNTIL 630
AM CDT...
At 601 AM CDT, Doppler radar was tracking a strong thunderstorm over
Angus, or near Corsicana, moving northeast at 50 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Corsicana, Kerens, Trinidad, Angus, Navarro, Retreat, Oak Valley,
Mildred, Eureka, Richland, Goodlow, Powell and Mustang.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Fort Worth.
&&
A Tornado Watch remains in effect until noon CDT for central and
north central Texas.
LAT...LON 3196 9617 3189 9644 3204 9655 3225 9625
3222 9621 3222 9619 3220 9619 3221 9615
3218 9618 3216 9617 3215 9610 3210 9612
3208 9611 3208 9606 3204 9607 3201 9605
TIME...MOT...LOC 1101Z 238DEG 42KT 3201 9642
BainLocal storm report, Apr 12, 6:28 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
628 AM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 AM TSTM WND GST CORSICANA 32.10N 96.47W
04/12/2020 M58 MPH NAVARRO TX ASOS
CORSICANA ASOS MEASURED 50 KNOT STRAIGHTLINE WINDS.Special weather statement, Apr 12, 6:31 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
631 AM CDT Sun Apr 12 2020
TXZ122-135-121200-
Van Zandt TX-Henderson TX-
631 AM CDT Sun Apr 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL VAN ZANDT AND
HENDERSON COUNTIES UNTIL 700 AM CDT...
At 631 AM CDT, Doppler radar was tracking a strong thunderstorm over
Trinidad, or 12 miles west of Athens, moving northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Athens, Malakoff, Brownsboro, Eustace, Trinidad, Edom, Enchanted
Oaks, Caney City, Payne Springs, Log Cabin, Murchison, Star Harbor
and Moore Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3202 9606 3207 9607 3208 9606 3208 9611
3210 9612 3215 9610 3216 9612 3215 9614
3217 9617 3222 9615 3220 9618 3221 9620
3250 9574 3225 9547 3223 9549 3220 9546
3218 9546
TIME...MOT...LOC 1131Z 240DEG 49KT 3214 9605
BainThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 65 min |
| Apr 12, 1:55 AM CDT | Wind Advisory | FWD | Bell, Bosque, Collin, Comanche, Cooke, Coryell and 32 more | 23 hr |
| Apr 12, 3:20 AM CDT | Special Weather Statement | FWD | Lampasas | 40 min |
| Apr 12, 3:36 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 42 min |
| Apr 12, 3:41 AM CDT | Special Weather Statement | FWD | Coryell | 34 min |
| Apr 12, 4:26 AM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| Apr 12, 4:30 AM CDT | Special Weather Statement | FWD | Coryell | 30 min |
| Apr 12, 4:51 AM CDT | Tornado Warning | FWD | Hill, Limestone, McLennan | 39 min |
| Apr 12, 5:09 AM CDT | Special Weather Statement | FWD | Falls, McLennan | 36 min |
| Apr 12, 5:20 AM CDT | Special Weather Statement | FWD | Bell | 25 min |
| Apr 12, 5:35 AM CDT | Special Weather Statement | FWD | Navarro | 25 min |
| Apr 12, 5:39 AM CDT | Special Weather Statement | FWD | Limestone | 36 min |
| Apr 12, 5:43 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Freestone, Hill, Limestone, McLennan, Navarro | 62 min |
| Apr 12, 5:45 AM CDT | Tornado Warning | FWD | Freestone, Limestone | 45 min |
| Apr 12, 6:01 AM CDT | Special Weather Statement | FWD | Navarro | 29 min |
| Apr 12, 6:14 AM CDT | Tornado Warning | FWD | Freestone | 34 min |
| Apr 12, 6:30 AM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Apr 12, 6:31 AM CDT | Special Weather Statement | FWD | Henderson | 29 min |
| Apr 12, 6:40 AM CDT | Areal Flood Advisory | FWD | Falls, Limestone | 3 hr |
| Apr 12, 6:43 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 58 min |
| Apr 12, 7:01 AM CDT | Special Weather Statement | FWD | Robertson | 59 min |
| Apr 12, 7:11 AM CDT | Special Weather Statement | FWD | Milam | 49 min |
| Apr 12, 7:16 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon | 45 min |
| Apr 12, 7:45 AM CDT | Special Weather Statement | FWD | Leon | 30 min |
| Apr 12, 8:00 AM CDT | Special Weather Statement | FWD | Leon, Robertson | 45 min |
| Apr 12, 2:16 PM CDT | River Flood Warning | FWD | Henderson, Navarro | 4 days |
| Apr 12, 2:16 PM CDT | River Flood Warning | FWD | Leon, Robertson | 4 days |
| Apr 12, 3:17 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 58 min |
| Apr 12, 4:10 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 65 min |
| Apr 12, 4:27 PM CDT | Special Weather Statement | FWD | Dallas | 33 min |
| Apr 12, 5:02 PM CDT | Special Weather Statement | FWD | Dallas | 28 min |
| Apr 12, 5:28 PM CDT | Special Weather Statement | FWD | Kaufman | 32 min |
| Apr 12, 6:11 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.